# SDR GTIA2021110836100

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 4,408 hours, 1,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 1,000 AGL DIRTY SOCK ODOR DETECTABLE THROUGH OUT  ENTIRE CABIN AND COCKPIT. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
